# SDR YENA20121118648

- Difficulty date: November 18, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 30,904 hours, 10,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 044096
- Condition: Discharged
- Location: Cabin
- Part time: 30,904 hours, 10,946 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 447 BOS-TPA, ON GROUND MAINTENANCE CHECK FOUND EMERGENCY LIGHT FWD BATTERY FAIL.  REMOVED AND REPLACED FORWARD EMERGENCY BATTERY IAW AMM 33-51-00.  EMERGENCY LIGHTS TEST OK.
